# SDR UIEA2018082301780

- Difficulty date: August 23, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,374 hours, 15,452 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER SYSTEM FAIL MESSAGE DISPLAYED AFTER MAKING A TURN ON TAXI OUT. MESSAGE REMAINED ILLUMINATED AFTER RECYCLING WEATHER RADAR. RIGHT SYSTEM OPS NORMAL. PERFORMED OPERATIONAL TEST OF WEATHER RADAR IAW AMM 34-43-00, OPS CHECK GOOD.
